Alert archive / Mississippi / Tornado Warnings in 2015
Tornado Warning 31, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Dec 23, 2015, 6:20 PM CST for Alcorn County, Tishomingo County, Mississippi; Hardin County, Tennessee. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 6:20 PM CST (00:20 UTC)
- Expired
- Dec 23, 2015, 7:00 PM CST
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Alcorn County, MS, Tishomingo County, MS, Hardin County, TN
The radar
The Columbus AFB radar (KGWX), 120 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 11:57 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 0.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1861 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069
WFUS54 KMEG 240020
TORMEG
MSC003-141-TNC071-240100-
/O.NEW.KMEG.TO.W.0031.151224T0020Z-151224T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN HARDIN COUNTY IN WEST TENNESSEE...
* UNTIL 700 PM CST
* AT 619 PM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS
LOCATED NEAR CORINTH...MOVING EAST AT 55 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
CORINTH...J P COLEMAN STATE PARK...PICKWICK LANDING STATE PARK...
BURNSVILLE...GLEN...PINEFLAT...WALNUT GROVE...PICKWICK DAM...
FARMINGTON...LOWRYVILLE...JOBES...POLLARDS MILL...KENDRICK...RED
SULPHUR SPRINGS...STRICKLAND...BRUTON BRANCH...DOSKIE...COUNCE...
DAMON AND SOUTHSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE
OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3501 8799 3501 8820 3492 8816 3489 8810
3489 8813 3482 8848 3499 8855 3500 8838
3504 8838 3515 8798
TIME...MOT...LOC 0019Z 253DEG 49KT 3494 8842
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$2 follow-up statements
919
WWUS54 KMEG 240032
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
632 PM CST WED DEC 23 2015
MSC003-141-TNC071-240100-
/O.CON.KMEG.TO.W.0031.000000T0000Z-151224T0100Z/
ALCORN MS-TISHOMINGO MS-HARDIN TN-
632 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
NORTHEASTERN ALCORN...NORTHERN TISHOMINGO AND SOUTHERN HARDIN
COUNTIES...
AT 632 PM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS LOCATED
OVER PICKWICK DAM...OR OVER PICKWICK LANDING STATE PARK...MOVING
NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
CORINTH...J P COLEMAN STATE PARK...PICKWICK LANDING STATE PARK...
BURNSVILLE...GLEN...PINEFLAT...WALNUT GROVE...PICKWICK DAM...
FARMINGTON...LOWRYVILLE...JOBES...POLLARDS MILL...KENDRICK...RED
SULPHUR SPRINGS...STRICKLAND...BRUTON BRANCH...DOSKIE...COUNCE...
DAMON AND SOUTHSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE
OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3501 8799 3501 8820 3492 8816 3489 8810
3489 8813 3482 8848 3499 8855 3500 8838
3504 8838 3515 8798
TIME...MOT...LOC 0032Z 246DEG 45KT 3502 8826
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$371
WWUS54 KMEG 240050
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CST WED DEC 23 2015
MSC003-240100-
/O.CAN.KMEG.TO.W.0031.000000T0000Z-151224T0100Z/
ALCORN MS-
650 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR NORTHEASTERN ALCORN COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
MISSISSIPPI AND WESTERN TENNESSEE.
LAT...LON 3501 8799 3501 8820 3492 8816 3489 8810
3489 8813 3486 8830 3507 8825 3515 8798
TIME...MOT...LOC 0050Z 253DEG 49KT 3509 8797
$$
MSC141-TNC071-240100-
/O.CON.KMEG.TO.W.0031.000000T0000Z-151224T0100Z/
TISHOMINGO MS-HARDIN TN-
650 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
NORTHEASTERN TISHOMINGO AND SOUTHEASTERN HARDIN COUNTIES...
AT 650 PM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS LOCATED
NEAR WALNUT GROVE...OR 14 MILES EAST OF PICKWICK LANDING STATE
PARK...MOVING EAST AT 55 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
J P COLEMAN STATE PARK...PICKWICK LANDING STATE PARK...PINEFLAT...
WALNUT GROVE...PICKWICK DAM...LOWRYVILLE...POLLARDS MILL...RED
SULPHUR SPRINGS...WINN SPRINGS AND BRUTON BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE
OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3501 8799 3501 8820 3492 8816 3489 8810
3489 8813 3486 8830 3507 8825 3515 8798
TIME...MOT...LOC 0050Z 253DEG 49KT 3509 8797
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Dec 23, 5:50 PM CST, 30 minutes earlier.
Area forecast discussion, Dec 23, 5:50 PM CST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 550 PM CST WED DEC 23 2015 .UPDATE... 00Z TAF UPDATE && .PREV DISCUSSION... /ISSUED 323 PM CST WED DEC 23 2015/ DISCUSSION... CURRENTLY...A LINEAR CLUSTER OF STRONG TO SEVERE THUNDERSTORMS IS MOVING ACROSS E AR AND MO BOOTHEEL APPROACHING THE MS RVR. SCATTERED SHOWERS AND A FEW THUNDERSTORMS PRECEDE THE CLUSTER OVER WEST TENNESSEE. EXPECT THE THUNDERSTORMS TO CONTINUE PROGRESSING EASTWARD THROUGH THE REST OF THE AFTERNOON AND EVENING. THE THREAT FOR TORNADOES...LARGE HAIL...AND DAMAGING WINDS CONTINUE FROM CLUSTER OF STORMS WITH THE BEST CHANCE OF TORNADOES CONTINUING ALONG AND SOUTH OF I-40 THROUGH EARLY EVENING. LATER IN THE EVENING...SHORTWAVE ENERGY WILL SHIFT FARTHER TO THE NORTH AND DECREASE THE POTENTIAL FOR SEVERE WEATHER. A WEAK COLD FRONT WILL MOVE THROUGH MOST OF THE FORECAST AREA BY LATE TONIGHT. THE FRONTAL BOUNDARY WILL STALL JUST S AND E OF THE FORECAST AREA THURSDAY THEN MOVE NORTHWARD AS A STRONG WARM FRONT ON CHRISTMAS DAY. HIGH CHANCES OF SHOWERS AND THUNDERSTORMS WILL RETURN THURSDAY NIGHT THROUGH CHRISTMAS DAY FROM THE STRONG DYNAMIC LIFT AHEAD OF THE WARM FRONT IN CONJUNCTION WITH AMPLE MOISTURE. MARGINAL INSTABILITY WILL BE PRESENT ON CHRISTMAS BUT BE MORE ELEVATED NORTH OF THE BOUNDARY WHERE THE HEAVIEST RAIN WILL OCCUR. THE UNSEASONABLY WARM PATTERN WILL CONTINUE INTO THE WEEKEND. SATURDAY WILL BE MAINLY DRY AS THE WARM FRONT WILL BE WELL TO THE NORTH. A STRONG UPPER LOW WILL APPROACH BY LATE SUNDAY INTO MONDAY. MEANWHILE...A COLD FRONT WILL TRY TO ADVANCE SOUTHWARD INTO THE NORTH PART OF THE FORECAST AREA SUNDAY AFTERNOON. EXPECT EITHER A COLD FRONT OR OCCLUDED FRONT FROM THE WEST TO MOVE QUICKLY INTO THE AREA LATE SUNDAY OR MONDAY DEPENDING WHICH MODEL SOLUTION IS CORRECT. A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL EXIST ALONG AND AHEAD OF THIS BOUNDARY. A MUCH COOLER AND DRIER AIRMASS WILL ADVECT INTO THE AREA TUESDAY AND WEDNESDAY. EXPECT THE MORE SEASONABLY COOLER AIRMASS TO REMAIN IN PLACE BEYOND WEDNESDAY OF NEXT WEEK. SWC && .AVIATION... 00Z TAFS SEVERE THUNDERSTORMS EXITING MKL BY 01Z. EXPECTING THE STRONGEST ACTIVITY TO REMAIN AROUND TUP UNTIL 02Z WITH THUNDERSTORMS CONTINUING IN THE VICINITY UNTIL 12Z. OTHERWISE VFR CONDITIONS EXPECTED TO DEVELOP. BELLES && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 23, 4:40 PM CST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 440 PM CST WED DEC 23 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-250045- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 440 PM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS EAST OF A UNION CITY TENNESSEE TO SOMERVILLE TENNESSEE TO MARKS MISSISSIPPI LINE INTO TONIGHT. TORNADOES...SOME OF WHICH MAY BECOME STRONG ALONG WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THUNDERSTORMS THAT REACH SEVERE LIMITS. THE TIME OF GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE BETWEEN NOW AND 11 PM CST. RESIDENTS OF THE MID SOUTH AND TRAVELERS COMING THROUGH THE AREA FOR THE CHRISTMAS HOLIDAY ARE STRONGLY URGED TO REMAIN WEATHER AWARE THROUGH TONIGHT AND BE PREPARED TO QUICKLY TAKE APPROPRIATE SAFETY PRECAUTIONS IF SEVERE WEATHER THREATENS YOUR LOCATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE ACROSS THE MID SOUTH ON CHRISTMAS DAY AND POSSIBLY AGAIN BETWEEN SUNDAY NIGHT AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS THE ENTIRE MID SOUTH ESPECIALLY THIS EVENING AND TONIGHT IN SUPPORT OF SEVERE WEATHER OPERATIONS. SJM
In the hours before
Local storm report, Dec 23, 5:21 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
521 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TORNADO 2 S MIDDLETON 35.03N 88.89W
12/23/2015 HARDEMAN TN TRAINED SPOTTER
SIGNIFICANT DAMAGE REPORTED JUST SOUTH OF MIDDLETON NEAR
THE MISSISSIPPI AND TENNESSEE BORDER.
&&
AJCLocal storm report, Dec 23, 5:29 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
529 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TORNADO 1 S COMO 34.50N 89.94W
12/23/2015 PANOLA MS BROADCAST MEDIA
MULTIPLE DAMAGED HOMES JUST SOUTH OF COMO MISSISSIPPI.
RELAYED VIA SOCIAL MEDIA. TIME IS RADAR ESTIMATED.
&&
AJCLocal storm report, Dec 23, 5:39 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
539 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TORNADO 1 E CANAAN 34.93N 89.12W
12/23/2015 BENTON MS PUBLIC
MULTIPLE STRUCTURES DAMAGED. PICTURE RELAYED VIA SOCIAL
MEDIA SHOWING FIELD OF DEBRIS NEAR CANAAN.
&&
AJCLocal storm report, Dec 23, 5:52 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TORNADO 2 S HOLLY SPRINGS 34.74N 89.44W
12/23/2015 MARSHALL MS UTILITY COMPANY
MDOT REPORTS TORNADO DEBRIS BLOCKING ROADWAY AT
INTERSECTION OF HIGHWAY 4 AND HIGHWAY 7. ALL LANES
CLOSED. FIND ALT ROUTE.
&&
AJCLocal storm report, Dec 23, 6:02 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
602 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO SELMER 35.17N 88.59W
12/23/2015 MCNAIRY TN TRAINED SPOTTER
HEAVY DEBRIS REPORTED IN SELMER.
&&
AJCLocal storm report, Dec 23, 6:16 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
616 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TORNADO 8 W WALNUT 34.95N 89.04W
12/23/2015 BENTON MS PUBLIC
HOUSE SEVERELY DAMAGED. RELAYED VIA SOCIAL MEDIA. TIME IS
RADAR ESTIMATED.
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 6:09 PM CST | Tornado Warning | MEG | Alcorn, Prentiss, Tippah | 37 min |
| Dec 23, 6:24 PM CST | Flash Flood Warning | MEG | Alcorn, Prentiss, Tishomingo | 3 hr |
| Dec 23, 6:37 PM CST | Tornado Warning | MEG | Alcorn, Tishomingo | 23 min |
| Dec 23, 6:01 PM CST | Tornado Warning | MEG | Benton | 13 min |
| Dec 23, 6:04 PM CST | Flash Flood Warning | MEG | Decatur, Hardin | 116 min |
| Dec 23, 7:02 PM CST | Tornado Warning | MEG | Hardin | 11 min |
Nearby
Tornado Warnings in Mississippi, 2015Tornado Warnings in Tennessee, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.